MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE
Model Number 720074-02
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spectra penile prosthesis (spp) became soft, there was no possibility of penetration, it kept folding and became soft.The spp was explanted and replaced with a tactra device.No additional information was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated evaluation conclusion codes h6.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated evaluation conclusion codes h6.Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Both cylinders passed visual inspection and functional tests.This investigation was assigned to the conclusion code of cause not established.

Brand Name
SPECTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21124163
Report Number2124215-2024-83500
Device Sequence Number7474041
Product Code FAE
UDI-Device Identifier00878953005287
UDI-Public(01)00878953005287(11)190219(17)240218(10)1000233629
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2024
Device Model Number720074-02
Device Catalogue Number720074-02
Device Lot Number1000233629
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/13/2025
04/01/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date01/30/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale